JournalsrlmVol. 25, No. 2pp. 165–189

A note on the monotonicity formula of Caffarelli–Jerison–Kenig

  • Bozhidar Velichkov

    Scuola Normale Superiore, Pisa, Italy
A note on the monotonicity formula of Caffarelli–Jerison–Kenig cover
Download PDF

Abstract

The aim of this note is to prove the monotonicity formula of Caffarelli–Jerison–Kenig for functions, which are not necessarily continuous. We also give a detailed proof of the multiphase version of the monotonicity formula in any dimension.

Cite this article

Bozhidar Velichkov, A note on the monotonicity formula of Caffarelli–Jerison–Kenig. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), no. 2, pp. 165–189

DOI 10.4171/RLM/673